RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 6  


Ordinary Differential Equations
Periodic oscillations with large amplitude. I
Ya. V. Bykov, K. A. Kiriy
943
The structure of the family of trajectories in the neighborhood of a singular point of a first order differential equation of second degree
N. S. Muminov
953
A direct method in linear differential games with general integral constraints
M. S. Nikol'skii
964
Analysis of the necessity of the conditions of Smale and Robbin for structural stability for periodic systems of differential equations
V. A. Pliss
972
Spectral analysis and the scattering problem for the operator $-d^2/dx^2+A(x)$. I
M. V. Fedoryuk
984
The unique solvability of two-point boundary value problems for ordinary differential equations
V. A. Churikov, Z. I. Drogovoz, A. N. Samborskaya
995

Partial Differential Equations
Solution of a boundary value problem of the theory of the diffraction of electromagnetic waves by a circular opening in a plane screen between two media
E. A. Ivanov, V. I. Adamovič
1004
On the Gevrey theory for parabolic potentials. VI
L. I. Kamynin
1015
An effective solution of the Cauchy problem for a system of equations of viscoplastic media
M. L. Rasulov
1026

Integral-Differential and Integral Equations
A theorem of Gauss
K. S. Kuz'min, K. V. Temko, S. V. Temko
1036
On the theory of the solutions of differential equations with Volterra operator
Ya. D. Mamedov, G. M. Novruzov
1048
A certain integral equation of the smooth transition type
Fan Tang Da
1058

Finite difference equations
On the optimization of discrete systems
L. T. Ashchepkov, R. Gabasov
1068
Theory of the controllability of linear discrete systems. II. Ordinary systems
R. Gabasov, F. M. Kirillova, V. V. Krakhotko, S. A. Minyuk
1081

Short Communications
The divergence in $L_p$ of the Riesz means of spectral expansions
Sh. A. Alimov, V. A. Il'in
1092
The limit cycles of the equation $\ddot x+f(x, \dot x)\dot x+g(x)=0$
E. D. Zhitelzeif
1095
Impulse calculus for operators that act in a space of distributions
S. T. Zavalishchin
1098
Construction of controls according to measurements with lag
V. I. Zubov
1101
Continuous dependence of the solution of a countable system of integro-differential equations on a parameter and the averaging method
T. Kadyrbekov
1103
The nonoscillatoriness of the solutions of a second order linear differential equation
I. V. Kamenev
1108
The asymptotic behavior of oscillating solutions of the equation $\ddot x+f(t, x)g(\dot x)=0$
A. G. Katranov
1111
Topological equivalence of certain differential systems
N. N. Ladis
1116
Representation of the Green's function near the boundary and the solvability of generalized boundary value problems for second order elliptic equations
T. V. Lossievskaya
1120
A certain generalization of the Cauchy problem
N. M. Matveev
1124
The existence and uniqueness of $O$-curves in normal domains
V. V. Nikonenko
1126
On the question of the asymptotic behavior of the regular solutions of the first and second Painlevé equations
A. I. Yablonskii
1130
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019